MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/INTERLINK VAC; NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/INTERLINK VAC; NEEDLE
Catalog Number 303401
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Materials#: 303401.Batch#: 3348875.It was reported that the bd syringe 3ml ll w/interlink vac had a scale marking issue.The following information was provided by the initial reporter: "3ml bd luer-lok tip with vial access cannula syringe without ml markings.Can¿t measure an amount of medication inside without markings" verbatim: rcc received a complaint via email.Email(s) attached.We received a report from our saint raphael¿s campus clinicians concerning an event they have experienced while using a 3ml bd luer-lok tip with vial access cannula syringe (bd303401).The lot number is 3348875.The event date is (b)(6) 2024.No harm to the patient has been reported.The sample is sequestered to conduct an analysis to determine the root cause of the failure.Please let me know the next step.We are willing to send the sample.Please have an rma and mailer label sent to my attention.The complaint is described: s; 3ml bd luer-lok tip with vial access cannula syringe without ml markings.B: can¿t measure an amount of medication inside without markings.A: lot # 3348875.R: item sequestered.
 
Additional Manufacturer Narrative
(b)(4).- supplemental mdr - scale marking issue.One sample from batch 3348875 was provided to our quality team for investigation.Through visual inspection, it was observed that the syringe missing all the scale markings on the barrel.The condition observed is non-conforming per product specification.Potential root cause for the scale markings missing defect is associated with the marking process.This defect is occurring below an expected rate, so no corrective action is required at this time.Furthermore, a device history record review was completed for provided lot number 3348875.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 3ML LL W/INTERLINK VAC
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19326092
Report Number1213809-2024-00290
Device Sequence Number2608560
Product Code FMI
UDI-Device Identifier00382903034017
UDI-Public(01)00382903034017(11)231214(17)281130(10)3348875
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K924439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303401
Device Lot Number3348875
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown